# SDR SWAA2015091443788

- Difficulty date: August 31, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 29,550 hours, 14,167 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER BS 92.7O RIB CRACKED IN VERTICAL STIFFENER 2ND FROM FWD.  REPAIRED RIB IAW SRM.
